My Holdings   Activate Remote Access

John von Neumann: Selected Letters


About this Title

Miklós Rédei, Eotvos Lorand University, Budapest, Hungary, Editor

Publication: History of Mathematics
Publication Year: 2005; Volume 27
ISBNs: 978-0-8218-3776-4 (print); 978-1-4704-3895-1 (online)
DOI: https://doi.org/10.1090/hmath/027
MathSciNet review: MR2210045
MSC: Primary 01A70; Secondary 01A60

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF